PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 257-263
Tytuł artykułu

Nordhaus-Gaddum results for weakly convex domination number of a graph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Nordhaus-Gaddum results for weakly convex domination number of a graph G are studied.
Wydawca
Rocznik
Tom
30
Numer
2
Strony
257-263
Opis fizyczny
Daty
wydano
2010
otrzymano
2009-02-27
poprawiono
2009-06-26
zaakceptowano
2009-06-26
Twórcy
  • Department of Applied Physics and Mathematics, Gdańsk University of Technology, Narutowicza 11/12, 80-952 Gdańsk, Poland
Bibliografia
  • [1] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc., 1998).
  • [2] S.T. Hedetniemi and R. Laskar, Connected domination in graphs, in: B. Bollobás (ed.), Graph Theory and Combinatorics (Academic Press, London, 1984) 209-218.
  • [3] F. Jaegar and C. Payan, Relations du type Nordhaus-Gaddum pour le nombre d'absorption d'un graphe simple, Compt. Rend. Acad. Sci. Paris 274 (1972) 728-730.
  • [4] E.A. Nordhaus and J.W. Gaddum, On complementary graphs, Amer. Math. Monthly 63 (1956) 175-177, doi: 10.2307/2306658.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1491
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.